MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO II CYTOMETER 4/2 SYSTEM IVD; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO II CYTOMETER 4/2 SYSTEM IVD; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.Initial reporter facility name: (b)(6).H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that liquid leakage occurred on bd facscanto ii cytometer 4/2 system ivd and caused erroneous patient sample results.No patient treatment delay was reported.The following information was provided by the initial reporter: liquid leakage in hydraulic system.Are there erroneous on patient samples from diagnostic test? yes.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2024-00010 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that liquid leakage occurred on bd facscanto ii cytometer 4/2 system ivd and caused erroneous patient sample results.No patient treatment delay was reported.The following information was provided by the initial reporter: liquid leakage in hydraulic system are there erroneous on patient samples from diagnostic test? yes.
 
Additional Manufacturer Narrative
This correction report is being sent to correct the previously submitted report 2916837-2024-00010 for the following fields: type of reportable events: malfunction.
 
Event or Problem Description

Brand Name
BD FACSCANTO II CYTOMETER 4/2 SYSTEM IVD
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18623673
Report Number2916837-2024-00010
Device Sequence Number14054926
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public0382903389605
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer02/08/2024
03/13/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date02/09/2024
04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown